I feel like im dying everyday its funny before i started i wanted to research on the pill and i tried searching this medication to see the side effects and there was nothing bad about it and i was very scared to try it, but i had chronic hepatitis C for over 20 yrs so i was anxious to get rid of it when i heard it was 95% i was so happy and felt relieved as i have suffered so much with the disease and it took over my life but now its been a year that i finished my treatment and i am so much worse then i was before i developed a rash on my bellly? anybody else? and the fatigue is so bad now its hard to walk sometimes and i have no energy the joint pain and bone pain in my body is very painful i started having twisting in my foot which never happened before and its happening more and more every two dys now and its very painful i am researching now and finding out alot of people are either getting cancer and getting really weird things happening in there bodies such as myself and people are dying one to two years after taking this pill. they did find a cyst on my kidney in October on a CT scan, i finished my treatment January 3 2018 I am praying that i am ok i feel bad for all of those that trusted the health system as i did to and its not fair of them to use us like that, i knew something didnt seem right and they are giving the medication to everybody now, and to hear they got bought off by free gifts trips,etc that is so sad if you research you will see. there is so many of us that are affected we try to take the treatment to get better and change our lives if only i knew it would ruin my life because my health isnt good and just getting worse i wish everybody the best and pray for you guys
Does anybody feel worse since taking the Epclusa?
Question posted by cberdux on 31 Jan 2019
Last updated on 10 April 2019
YES!!! My Epclusa treatment ended December 2018 and the side effects during treatment were minimal and I was so excited. However, it is now March 2019 and I feel TERRIBLE. I have major tinnitus and cannot sleep, my back hurts, my vision has gotten worse, emotionally drained, irritable, hopeless, and don't feel right at all. I felt much better before the Epclusa and I wish that I would not have done this. I had Hep C for 30 years and had minimal issues from it. I am so scared for what may come. I feel your pain!!!
- Epclusa uses and safety info
- Epclusa information for Healthcare Professionals (includes dosage details)
- Side effects of Epclusa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.